# SDR GTIA030945

- Difficulty date: November 10, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOORBOARD STATION 400-480 HAT CHANNEL CRACKED, DELAMINATING.  STOP DRILLED THE CRACK AT FLOORBOARD.  LOCATED AND DRILLED REPAIR CHANNEL.  INSTALLED REPAIR DOUBLER.  (M)
